# SDR SABA020045

- Difficulty date: April 3, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,800 hours, 43,514 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5097 FROM CLT TO PGV.  AFTER TAKEOFF THE RIGHT CHANNEL OF THE YAW DAMP SYSTEM FAILED.  THE YAW DAMP SYSTEM FAILED TO TRANSFER FROM THE RIGHT CHANNEL TO THE LEFT CHANNEL.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED AN AUTOMATIC FLIGHT CONTROL SYSTEM CHECK OF THE LEFT AND RIGHT YAW DAMP SYSTEMS PER DHAV MAINTENANCE MANUAL.  SYSTEM CHECK WAS GOOD.  NO TROUBLE WAS FOUND IN THE LEFT OR RIGHT SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
